How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Salar Your Own Question
Salar, Doctor
Category: Health
Satisfied Customers: 9049
Experience:  int.medicine board eligible, research fellowship cardiology.. working at UTMCK
Type Your Health Question Here...
Salar is online now
A new question is answered every 9 seconds

My feet and legs have been swollen for months. I take Lasix

Resolved Question:

My feet and legs have been swollen for months. I take Lasix 80 MG, and potassium twice a day. I am careful about sodium. Today, my left leg started oozing clear fluid. It has gone on all day. Any suggestions you can make will be appreciated. My doctor said I will always have swollen feet. I am 81 years old. That's all I have to ask just now.

retired tescher 1989
Submitted: 7 years ago.
Category: Health
Expert:  Salar replied 7 years ago.

swelling of the legs could be from several causes including blood clot, varicose vein( incompetent valves )/ chronic venous stasis,kidney problems, heart problems , liver problems, infections and medicines, It is important to have ultrasound of the legs to rule out clot, cbc and BMP/ LFTS to evaluate liver and kidney. Echocardiogram for heart function. Usual medicines that can cause swelling in legs are aleeve/ ibuprofen, norvasc, rosiglitazone. A physical exam should be done to rule out infections.

Salar and 2 other Health Specialists are ready to help you